Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On the Darboux integrability of a three-dimensional forced-damped differential system

Texto completo
Autor(es):
Llibre, Jaume [1] ; Oliveira, Regilene [2] ; Valls, Claudia [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[2] Univ Sao Paulo, Dept Matemat, ICMC, Av Trabalhador Sao Carlense 400, BR-13566590 Sao Carlos, SP - Brazil
[3] Univ Lisbon, Dept Matemat, Inst Super Tecn, Av Rovisco Pais, P-1049001 Lisbon - Portugal
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS; v. 24, n. 4, p. 473-494, 2017.
Citações Web of Science: 1
Resumo

In 2011 Pehlivan proposed a three-dimensional forced-damped autonomous differential system which can display simultaneously unbounded and chaotic solutions. This untypical phenomenon has been studied recently by several authors. In this paper we study the opposite to its chaotic motion, i.e. its integrability, mainly the existence of polynomial, rational and Darboux first integrals through the analysis of its invariant algebraic surfaces and its exponential factors. (AU)

Processo FAPESP: 14/00304-2 - Singularidades de aplicações diferenciáveis: teoria e aplicações
Beneficiário:Maria Aparecida Soares Ruas
Linha de fomento: Auxílio à Pesquisa - Temático